# SDR ZB0R200500004

- Difficulty date: July 1, 2005
- Submitted: July 7, 2005
- Operation: General aviation
- Aircraft: N15143
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335027
- Aircraft time: 3,463 hours
- Engine: Lyc IO360A1A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pulley
- Part number: 481640
- Condition: Broken
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND STABILIZER TRIM AFT CABLE UPPER RT PULLEY, P/N 481-640, BROKEN IN HALF. REPLACED WITH NEW PART. RIG AND OPS CKS OK.
